# SDR 9809189139

- Difficulty date: May 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N948L
- Make and model: Doug DC-9-14
- Aircraft serial: 47049
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, FOUND OVERHEAD EMERGENCY LIGHTS AT FS 762, 864, AND 996 INOPERATIVE.  MAINTENANCE REPLACED BATTERIES IN POWER SUPPLY B5-28.  OPERATIONAL CHECK NORMAL.
